Previous |  Up |  Next


Title: An adaptive change detection scheme for a nonlinear beam model (English)
Author: Demetriou, Michael A.
Author: Fitzpatrick, Ben G.
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 33
Issue: 1
Year: 1997
Pages: 103-120
Category: math
MSC: 73K05
MSC: 73K50
MSC: 74K10
MSC: 74M10
MSC: 93B05
MSC: 93C20
MSC: 93E10
idZBL: Zbl 1002.74544
idMR: MR1486300
Date available: 2009-09-24T19:07:22Z
Last updated: 2012-06-06
Stable URL:


Files Size Format View
Kybernetika_33-1997-1_9.pdf 1.560Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo